# SDR FDEA201703280997

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 71,541 hours, 23,757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, RECEIVED A RIGHT MAIN GEAR LIGHT INDICATING RED, AND CONFIGURATION CUE RIGHT MAIN GEAR INDICATED RED. FOLLOWED QRH,  RECYCLED GEAR DOWN AND BACK UP, SAME INDICATIONS, RIGHT MAIN RED.  RETURNED TO DEPARTURE, ALL GEAR INDICATIONS NORMAL FOR  LANDING.  FOUND DOOR PROXIMITY SENSOR GAP TOO CLOSE,   ADJUSTED THE SENSOR GAP IAW MM 32-34-03-2.  SWUNG GEAR SEVERAL TIMES, INDICATION CHECKS GOOD.
